MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM NEEDLE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM NEEDLE; BIOPSY INSTRUMENT
Catalog Number MN1410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a biopsy procedure using magnum device.During the procedure, the device needle is broken.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: additional information was received through follow up, stating that the break was identified on the coupling and the file was reassessed for reportability.Further, the break was determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.B3, b5, g3, h6 (component).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided breast biopsy procedure using magnum device.During the procedure, the device coupling was broken.No coaxial needle was used.The procedure was completed by another device.There was no reported patient injury.

Brand Name
MAGNUM NEEDLE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24001047
Report Number2020394-2025-02350
Device Sequence Number21387972
Product Code FCG
UDI-Device Identifier00801741084249
UDI-Public(01)00801741084249(17)270430(10)REJS2326
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K934370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMN1410
Device Lot NumberREJS2326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown